Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 21, Pages 3459-3470

The dock problem revisited

1Department of Mathematics, Indian Institute of Science, Bangalore 560012, India
2Physics and Applied Mathematics Unit, Indian Statistical Institute, 203 Barrackpore Trunk Road, Kolkata 700108, India

Received 30 March 2005; Revised 13 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Chakrabarti, B. N. Mandal, and Rupanwita Gayen, “The dock problem revisited,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 3459-3470, 2005.